Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Albany, NY

June 22, 2012Columbia County, Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 22, 2012, 2:06 PM EDT for Columbia County, Dutchess County, Ulster County, New York. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2012, 2:06 PM EDT (18:06 UTC)
Expired
Jun 22, 2012, 3:00 PM EDT
In force
54 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Columbia County, NY, Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:11 PM EDTHAIL 1Rosendale, NY
Jun 22, 2:13 PM EDTHAIL 1Kingston, NY
Jun 22, 2:22 PM EDTHAIL 1Germantown, NY
Jun 22, 2:22 PM EDTHAIL 1.5Rhinebeck, NY
Jun 22, 3:02 PM EDTHAIL 1Amenia, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS51 KALY 221806
SVRALY
NYC021-027-111-221900-
/O.NEW.KALY.SV.W.0040.120622T1806Z-120622T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT FRI JUN 22 2012

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK...
  NORTHERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 300 PM EDT

* AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HURLEY...OR NEAR KINGSTON...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   PORT EWEN BY 215 PM EDT...
   STAATSBURG AND SAUGERTIES BY 220 PM EDT...
   RHINEBECK AND DUTCHESS COUNTY FAIRGROUNDS BY 225 PM EDT...
   RED HOOK BY 230 PM EDT...
   CLERMONT BY 235 PM EDT...
   LIVINGSTON BY 245 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST
CENTRAL NEW YORK.

&&

LAT...LON 4180 7415 4192 7420 4214 7399 4214 7393
      4213 7391 4214 7390 4215 7352 4179 7353
TIME...MOT...LOC 1806Z 268DEG 18KT 4191 7402

$$

BJF/KL
2 follow-up statements
768 
WWUS51 KALY 221827
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
227 PM EDT FRI JUN 22 2012

NYC021-027-111-221900-
/O.CON.KALY.SV.W.0040.000000T0000Z-120622T1900Z/
ULSTER NY-DUTCHESS NY-COLUMBIA NY-
227 PM EDT FRI JUN 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN COLUMBIA...NORTHERN DUTCHESS AND NORTHEASTERN ULSTER
COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR WURTEMBURG...OR NEAR RHINEBECK...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAFAYETTEVILLE AND CLINTON CORNERS BY 235 PM EDT...
  MARKET...STANFORDVILLE AND WILLOW BROOK BY 240 PM EDT...
  MCINTYRE...STISSING...BANGALL AND SHUNPIKE BY 245 PM EDT...
  ATTLEBURY BY 250 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN KINGSTON WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST
CENTRAL NEW YORK.

&&

LAT...LON 4180 7413 4188 7415 4204 7408 4214 7396
      4214 7394 4213 7391 4214 7390 4215 7352
      4181 7353 4179 7354
TIME...MOT...LOC 1827Z 272DEG 19KT 4190 7382

$$

BF/KL
303 
WWUS51 KALY 221902
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EDT FRI JUN 22 2012

NYC021-027-111-221911-
/O.EXP.KALY.SV.W.0040.000000T0000Z-120622T1900Z/
ULSTER NY-DUTCHESS NY-COLUMBIA NY-
302 PM EDT FRI JUN 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLUMBIA...NORTHERN
DUTCHESS AND NORTHEASTERN ULSTER COUNTIES HAS EXPIRED...

AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 
345 PM EDT FOR EXTREME EASTERN DUTCHESS COUNTY.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST
CENTRAL NEW YORK.

LAT...LON 4180 7413 4188 7415 4204 7408 4214 7396
      4214 7394 4213 7391 4214 7390 4215 7352
      4181 7353 4179 7354
TIME...MOT...LOC 1827Z 272DEG 19KT 4190 7382

$$

BF/KL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:58 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 22, 1:58 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
158 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON. THE FRONT
WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION. THE MAIN
THREAT OF SHOWERS AND THUNDER WILL BE AREAS SOUTH OF ALBANY. HIGH
PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION FOR THE WEEKEND
WITH COOLER AND LESS HUMID CONDITIONS. UNSETTLED WEATHER AND BELOW
NORMAL TEMPERATURES ARE EXPECTED MUCH OF NEXT WEEK.
&&

.NEAR TERM /THROUGH TONIGHT/...

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE TO THE SOUTH AND
EAST OF THE CAPITAL DISTRICT THIS AFTERNOON INTO THE EVENING...

THE WARM AND HUMID CONDITIONS CONTINUE FOR ANOTHER DAY. MAX
TEMPERATURES ARE RIGHT ON TRACK WITH HIGHS IN MID 80S ACROSS MOST
OF THE FORECAST AREA.

AS OF 100 PM EDT...A COLD FRONT WILL MOVE ACROSS THE REGION THIS
AFTERNOON TRIGGERING CONVECTION. THIS FRONT HAS ALREADY MOVED
ACROSS WESTERN AND CENTRAL NY...AND IS CURRENTLY APPROACHING THE
NORTHWESTERN PORTION OF THE CWA.

THE AIRMASS WILL DESTABILIZE AHEAD OF THE BOUNDARY PARTICULARLY TO
THE SOUTH AND EAST OF THE CAPITAL DISTRICT WHERE CAPES OF UP TO
1000-2000 J/KG ARE EXPECTED. 0-6 KM BULK SHEAR VALUES ARE EXPECTED
TO INCREASE TO 30-35 KNOTS BY LATE THIS AFTERNOON. PRECIPITABLE
WATER VALUES /ONLY 1.12 INCHES ON THIS MORNINGS 12 UTC KALY
SOUNDING/ WILL INCREASE TO 1.50-1.75 INCHES AHEAD OF THE BOUNDARY
THIS AFTERNOON...SO STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS. THE
STORM PREDICTION CENTER HAS THE SLIGHT RISK FOR SEVERE THUNDERSTORMS
ACROSS THE SOUTHERN MOST PORTION OF THE FORECAST AREA. HAVE
CONTINUED WITH ENHANCED WORDING OF GUSTY WINDS AND HEAVY RAINFALL TO
GREENE...COLUMBIA... ULSTER...DUTCHESS...BERKSHIRE AND LITCHFIELD
COUNTIES FOR THIS AFTERNOON INTO THE EARLY EVENING HOURS. HAIL
DOESN/T SEEM TO BE A THREAT WITH VERY HIGH FZL/-20 C LEVELS AND POOR
MID LEVEL LAPSE RATES /GENERALLY 5.5 TO 6.0 DEGREES C PER KM/. THE
CHANCES FOR CONVECTION WILL START TO TAPPER OFF LATE THIS EVENING AS
THE FRONT MOVES SOUTH AND EAST OF THE REGION. HUMIDITY LEVELS WILL
DROP AS DEW POINTS DROP INTO THE 50S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MORE SEASONAL AIRMASS AND LESS HUMID CONDITIONS ON THE WAY FOR
THE WEEKEND. SURFACE RIDGING WILL BUILD IN FROM THE GREAT LAKES
REGION. HOWEVER...ALOFT THE RIDGE WILL BE REPLACED BY A TROUGH.
A SHORT WAVE MOVING THROUGH THE TROUGH WILL BRING THE CHANCE FOR
CONVECTION TO AREAS MAINLY TO THE NORTH OF CAPITAL DISTRICT AND
ACROSS SOUTHERN VERMONT SATURDAY DURING THE DAY WITH THE HELP OF
DAY TIME HEATING. EXPECTING A PERIOD OF DRY WEATHER SATURDAY NIGHT
INTO SUNDAY. BY SUNDAY EVENING CHANCES FOR SHOWERS INCREASE AS
THE UPPER TROUGH DIGS OVER THE REGION AND THE UPPER LOW OVER
HUDSON BAY BEGINS TO MOVE SOUTHWARD.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
UNSETTLED WEATHER SHOULD BE THE RULE FOR MOST OF THE PERIOD...BUT
SOME IMPROVEMENT POSSIBLE BY THURSDAY. DEPARTING UPPER IMPULSE
SUPPORTS GOOD CHANCE FOR SHOWERS FOR MUCH OF THE NORTHEASTERN U.S.
MONDAY...THEN DECREASING COVERAGE OF SHOWERS MONDAY NIGHT AND
TUESDAY WITH WEAK FLAT RIDGING AHEAD OF AN APPROACHING DEVELOPING
UPPER LOW. STILL SOME ISOLATED SHOWERS ACTIVITY POSSIBLE MONDAY
NIGHT AND TUESDAY...WITH POSSIBLE SCATTERED ACTIVITY IN THE WESTERN
MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE REGION AND
SOUTHERN VERMONT INTO THE NORTHERN BERKSHIRES.  SCATTERED ACTIVITY
POSSIBLE ABOUT EVERYWHERE TUESDAY AFTERNOON WITH RAPID COOLING ALOFT
AHEAD OF THE DEVELOPING UPPER LOW THAT APPROACHES.

GOOD CONSENSUS FOR A STRONG UPPER LOW TO DROP OUT OF CANADA AND
TRACK THROUGH THE NORTHEASTERN U.S. THEN SLOWLY DEPARTING LATER
WEDNESDAY THROUGH THURSDAY.  THE LAST 2 SETS OF GUIDANCE AND
ENSEMBLES SUGGEST A POTENTIAL TYPE B UPPER LOW TRACK FROM CSTAR WARM
SEASON UPPER LOW RESEARCH... SUGGESTING UPPER COLD POOL STRONG
CONVECTION POTENTIAL OVER THE NORTHEASTERN U.S. WHEN THE UPPER LOW
CENTER ITSELF TRACKS THROUGH. THE UPPER LOW LOOKS TIMED FOR THE DAY
WEDNESDAY...BUT THIS FAR OUT...TIMING AND TRACK COULD CHANGE. ALL
GUIDANCE SUGGESTS QUITE AN UPPER COLD POOL FOR THIS TIME OF
YEAR...SUPPORTING SOME RATHER STEEP LAPSE RATES OVER OUR REGION WHEN
THE UPPER LOW TRACKS THROUGH.

BY THURSDAY...UPPER LOW SLOWLY LIFTS THROUGH NORTHERN NEW ENGLAND
AND INTO SOUTHEASTERN CANADA WITHIN A NEGATIVE TILTED LARGER SCALE
UPPER TROUGH. ALL THIS UPPER ENERGY AND COOLING ALOFT MONDAY THROUGH
THURSDAY SUGGESTS CONSIDERABLY MORE CLOUDS THAN SUN THROUGH THE
PERIOD...BUT DEPENDING ON TIMING OF FEATURES...THERE COULD BE BRIEF
PERIODS OF CLEARING AT DIFFERENT TIMES IN VARIOUS PARTS OF THE
REGION...BUT AGAIN THE LACK OF THE ABILITY TO SPECIFICALLY TIME
FEATURES...JUST GOING PARTLY TO MOSTLY CLOUDY THE ENTIRE
PERIOD...WITH THE MOST CLOUDINESS IN NORTHERN AND EASTERN
AREAS...MOST PROXIMATE TO THE POTENTIAL UPPER LOW TRACK...AND
ESPECIALLY AROUND TERRAIN.  HIGH TEMPERATURES SHOULD BE IN THE 70S
MOST DAYS...WITH 60S IN SOME AREAS...ESPECIALLY ONCE THE UPPER LOW
TRACKS THROUGH THE REGION.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
PREVAILING CONDITIONS WILL BE VFR THROUGH THE PERIOD.  BRIEF TEMPO
GROUPS THRU THIS EVENING FOR ALL BUT KGFL FOR MVFR VSBY IN
-SHRA/-TSRA.  COLD FRONT SWEEPING THROUGH WILL MARK RETURN TO VFR BY
00Z TONIGHT...WITH LESSENING CLOUD COVER.  NO MAJOR WIND CONCERNS
OUTSIDE OF ANY TSRA.

OUTLOOK...
SAT PM-SUN AFTN...MAINLY VFR...NO SIG WX.
SUN NGT-TUE...SCT -SHRA...WITH POSS AFTN/EVE TSRA.
TUE NGT...VFR...SLGT CHC -SHRA.
WED...MAINLY VFR...CHC -SHRA.

&&

.FIRE WEATHER...
A COLD FRONT WILL MOVE ACROSS THE REGION TODAY PRECEDED AND
ACCOMPANIED BY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION FOR THE WEEKEND
WITH COOLER AND LESS HUMID CONDITIONS. HOWEVER...A DISTURBANCE IN
THE UPPER LEVELS OF THE ATMOSPHERE WILL MOVE OVERHEAD SATURDAY AND
MAY RESULT IN SOME SHOWERS AND/OR THUNDERSTORMS MAINLY TO THE
NORTH OF THE CAPITAL DISTRICT AND ACROSS SOUTHERN VERMONT.
UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED MUCH
OF NEXT WEEK.

MINIMUMS RELATIVE HUMIDITY VALUES THIS AFTERNOON ARE EXPECTED TO BE
IN THE MID 40S TO MID 50S WITH A RECOVERY TO 90 TO NEAR 100 PERCENT.
MINIMUMS RELATIVE HUMIDITY VALUES SATURDAY AFTERNOON ARE EXPECTED TO
BE MAINLY IN THE 40S WITH A RECOVERY TO 90 TO NEAR 100 PERCENT
SATURDAY NIGHT.

&&

.HYDROLOGY...
NO SIGNIFICANT HYDROLOGIC ISSUES ARE EXPECTED THROUGH AT LEAST
SUNDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY MAINLY TO THE SOUTH AND EAST OF THE CAPITAL DISTRICT AS A COLD
FRONT MOVES THROUGH. SOME STORMS WILL PRODUCE LOCALLY HEAVY
DOWNPOURS WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AND POOR
DRAINAGE AREA.

UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED MUCH OF
NEXT WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
ISSUED A PUBLIC INFORMATION STATEMENT (PNS) WITH HIGH TEMPERATURES
FOR JUNE 21ST FROM ACROSS EAST CENTRAL NEW YORK AND ADJACENT WESTERN
NEW ENGLAND. TEMPERATURES RANGED FROM THE MID 80S TO JUST OVER 100
DEGREES. THE PNS IS AVAILABLE ON OUR WEB PAGE AND FACEBOOK PAGE.

ALBANY MISSED ITS RECORD HIGH FOR JUNE 21ST BY 3 DEGREES AGAIN WITH
A HIGH OF 94 DEGREES. POUGHKEEPSIE MISSED ITS RECORD BY ONE DEGREE.
GLENS FALLS SET A NEW RECORD WITH A HIGH OF 96 DEGREES...THE OLD
RECORD WAS 92 DEGREES FROM 1988..

IT WILL BE VERY WARM AGAIN TODAY ESPECIALLY TO THE SOUTH AND EAST OF
THE CAPITAL DISTRICT BUT NO RECORD TEMPERATURES EXPECTED TO BE
BROKEN.

RECORD HIGH TEMPERATURES...

ALBANY NY (RECORDS DATE BACK TO 1874)
JUNE 22...95 SET IN 1954

GLENS FALLS NY (RECORDS DATE BACK TO 1944)
JUNE 22...94 SET IN 1983

POUGHKEEPSIE NY (RECORDS DATE BACK TO 1949)
JUNE 22...96 SET IN 1987

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA/FRUGIS/VTK
NEAR TERM...IAA/FRUGIS/VTK
SHORT TERM...IAA
LONG TERM...NAS
AVIATION...ELH
FIRE WEATHER...IAA
HYDROLOGY...IAA/KL
CLIMATE...
Hazardous weather outlook, Jun 22, 5:05 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
505 AM EDT FRI JUN 22 2012

CTZ001-013-MAZ001-025-NYZ058>061-063>066-231100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
505 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENE...ULSTER...
COLUMBIA...DUCTHESS...BERKSHIRE AND LITCHFIELD COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE
EVENING AS A COLD FRONT MOVES ACROSS THE REGION. SOME STORMS MAY
BECOME STRONG TO POSSIBLY SEVERE PRODUCING GUSTY WINDS. HEAVY
DOWNPOURS ARE EXPECTED WITH SOME STORMS WHICH COULD CAUSE PONDING
OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. THE STORMS WILL
MOVE SOUTHEASTERLY AT 15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ038>043-047>054-082>084-VTZ013>015-231100-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
505 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...MOHAWK
AND SCHOHARIE VALLEYS...LAKE GEORGE SARATOGA REGION AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED MAINLY
THIS AFTERNOON AS A COLD FRONT MOVES ACROSS THE REGION. THE STORMS
WILL MOVE SOUTHEASTERLY AT 15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-231100-
NORTHERN HERKIMER-HAMILTON-
505 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS HERKIMER AND HAMILTON COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD
FRONT MOVES ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:12 PM EDTSevere Thunderstorm WarningALYColumbia, Greene63 min
Jun 22, 2:49 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess56 min
Jun 22, 3:44 PM EDTSpecial Weather StatementALYDutchess31 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.